ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Quantum supersymmetric generalisation of Bogomolnyi bounds

Rajaraman, R (1985) Quantum supersymmetric generalisation of Bogomolnyi bounds. In: Pramana, 24 (1-2). pp. 1-14.

[img] PDF
3.pdf - Published Version
Restricted to Registered users only

Download (791kB) | Request a copy
Official URL: http://www.springerlink.com/content/a3856846j02m76...


We review here classical Bogomolnyi bounds, and their generalisation to supersymmetric quantum field theories by Witten and Olive. We also summarise some recent work by several people on whether such bounds are saturated in the quantised theory.

Item Type: Journal Article
Publication: Pramana
Publisher: Indian Academy of Sciences
Additional Information: Copy right of this article belongs to Indian Academy of Sciences.
Keywords: Supersymmetry - gauge theories - quantum solitons - monopoles.
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies (Ceased to exist at the end of 2003)
Date Deposited: 30 Nov 2009 07:13
Last Modified: 19 Sep 2010 05:40
URI: http://eprints.iisc.ac.in/id/eprint/22049

Actions (login required)

View Item View Item